Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On differentials of the first kind and theta constants for certain congruence subgroups


Author: A. J. Crisalli
Journal: Trans. Amer. Math. Soc. 211 (1975), 71-84
MSC: Primary 10D05
DOI: https://doi.org/10.1090/S0002-9947-1975-0398984-3
MathSciNet review: 0398984
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Gamma (8)$ denote the principal congruence subgroup of level 8 and let $ \Gamma (16,32)$ denote the subgroup of $ \Gamma (16)$ satisfying $ cd \equiv ab \equiv 0\;(\bmod 32)$. We are dealing only with the elliptic modular case. Consider the spaces of cusp forms of weight 2 (differentials of the first kind) with respect to these groups. It is proved that these spaces are generated by certain monomials of theta constants of degree 4.


References [Enhancements On Off] (What's this?)

  • [1] A. J. Crisalli, Theta constants and cusp forms, Trans. Amer. Math. Soc. 201 (1975), 125-132. MR 0374034 (51:10234)
  • [2] J. Igusa, On the graded ring of theta-constants, Amer. J. Math. 86 (1964), 219-246. MR 29 #2258. MR 0164967 (29:2258)
  • [3] -, On the graded ring of theta-constants. II, Amer. J. Math. 88 (1966), 221-236. MR 34 #375. MR 0200482 (34:375)
  • [4] -, Geometric and analytic methods in the theory of theta-functions, Algebraic Geometry (Internat. Colloq., Tata Inst. Fund. Res., Bombay, 1968), Oxford Univ. Press, London, 1969, pp. 241-253. MR 42 #6000. MR 0271117 (42:6000)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10D05

Retrieve articles in all journals with MSC: 10D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0398984-3
Keywords: Congruence subgroup, cusp form of weight 2, differential of the first kind, theta constant
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society